RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 2, Pages 151–153 (Mi dan4751)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Applicability of edge replacements in a class of combinatorial problems on graphs

A. F. Gorshkov, Yu. M. Solomentsev

Institute for Design-Technological Informatics RAS, Moscow

Full text: PDF file (257 kB)

English version:
Doklady Mathematics, 1995, 50:1, 23–27

Bibliographic databases:
UDC: 519.1
Received: 26.01.1994

Citation: A. F. Gorshkov, Yu. M. Solomentsev, “Applicability of edge replacements in a class of combinatorial problems on graphs”, Dokl. Akad. Nauk, 337:2 (1994), 151–153; Dokl. Math., 50:1 (1995), 23–27

Citation in format AMSBIB
\Bibitem{GorSol94}
\by A.~F.~Gorshkov, Yu.~M.~Solomentsev
\paper Applicability of edge replacements in a class of combinatorial
problems on graphs
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 2
\pages 151--153
\mathnet{http://mi.mathnet.ru/dan4751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301628}
\zmath{https://zbmath.org/?q=an:0842.05084}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 23--27


Linking options:
  • http://mi.mathnet.ru/eng/dan4751
  • http://mi.mathnet.ru/eng/dan/v337/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Abilov, M. K. Kerimov, E. V. Selimkhanov, “On some estimates for best approximations of bivariate functions by Fourier–Jacobi sums in the mean”, Comput. Math. Math. Phys., 57:10 (2017), 1559–1576  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020